MathSciNet Relay Station
MathSciNet bibliographic data
MR2053407 (2005b:33011) 33C47 (33C05 33E30 60E05 62E10)
Masjed Jamei, Mohammad Classical orthogonal polynomials with weight function $((ax+b)\sp 2+(cx+d)\sp 2)\sp {-p}\exp(q\,{\rm Arctg}((ax+b)/(cx+d)))$, $x\in(-\infty,\infty)$ and a generalization of $T$ and $F$ distributions. Integral Transforms Spec. Funct. 15 (2004), no. 2, 137–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement